# SDR 99ZZZM152

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350TA
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAKEOFF GEAR FAIL TO RETRACT EMERGENCY HANDLE APPEARED TO BE SLIGHTLY OUT OF POSITION 3 GREEN LIGHTS CONFIRMED GEAR DOWN AND LOCKED, LANDED FOR VERIFICATION CORRECTIVE ACTION.  RESET LANDING GEAR EXTENSION HANDLE PER MM 32-30-00, VISUALLY VERIFIED POSITION OF 3 WAY VALVE AT RIGHT ST-6 WING TEST FLIGHT A/C LANDING GEAR SYSTEM OPERATES NORMAL.  (M)
